9/2/08

Oops, I missed August!

Hey guys, I hope everyone had a nice Labor Day weekend. It must be a good sign that I missed out on blogging last month. That means I felt well enuf to do other things besides sit at my computer. Well, not exactly. My bladder doc changed me from Ditropan to Sanctura -- less dry mouth--hurray! But I always check the new drug at www.drugs.com before taking it, & this time I didn't! Well, there was an interference with Sanctura & Zantac(all antacids), so I stopped the Zantac (don't do this without asking your doc first). My regular doc asked me to try Paxil for my depression & suicidal thoughts. Paxil improved my mood within 2 days, no more crying or planning my "end". Thank goodness I'm feeling better emotionally! I'm OK with my MS and hope to stay on Tysabri. Being 2 months in a new house has its stress, but my husband helps out so much. The builders didn't put door knobs or handles on the cabinet doors & drawers, so that's the project for now. Take it easy & stay comfortable!

1 comment:

Paxil Side Effects said...

My name is Michael Smith and i would like to show you my personal experience with Paxil.

I am 40 years old. Have been on Paxil for 5 years now. Please be careful if coming off, i started to wean myself with out doctors help couldnt afford it. I went from 20 mgs to 10 mgs for a month, then 10 mgs to 5 mgs for a month. Because the 20 mgs were way to strong took 20 for 5 years and was always on edge. After about 1 month on 10 felt a little better. I stopped for 7 days completly and man did I feel like shit man I didn’t want to leave the house , shop! I just started back on 5 mgs to get it back in my system. Who know what is the right amount you have to be the test subject on yourself!

I have experienced some of these side effects-
Headaches, tremors, emotional wreck, just the blah's when I 1st started takin wasnt bad, cause I also way taken klonopin.

I hope this information will be useful to others,
Michael Smith